# SDR SWAA990594

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 61620
- Condition: Loose
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE ASSY LOOSE. REINSTALLED SLIDE ASSY PER MM.
